# SDR SWAA2022100645335

- Difficulty date: September 2, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1010U1
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP AT PASSENGER CABIN BS807 S-3R. MARKED. / [01] REMOVED STRINGER CLIP AT PASSENGER CABIN BS807 S-3R I.A.W SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW STRINGER CLIP AT PASSENGER CABIN BS807 S-3R PER REF SRM 51-40-05  OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2; OK TO INSTALL GIVEN.;[04] INSTALLED NEW STRINGER CLIP AT PASSENGER CABIN BS807 S-3R PER REF SRM 51-40-02 AND DWG NBR 146A1134;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSPECTION COMPLETE; VERIFIED MEASUREMENT TABLE
